# SDR AWXA200700399

- Difficulty date: March 20, 2007
- Submitted: March 22, 2007
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- Aircraft time: 62,481 hours, 43,512 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reveal
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - AFT CARGO DOOR FORWARD FRAME INTERNAL DOUBLER CRACKED AND DAMAGED.  REPLACED AFT CARGO COMPARTMENT DOOR FORWARD FRAME DOUBLER IAW B737-300 SRM 51-40-02.  DISCREPANT PART INFORMATION AND LOCATION WILL BE ADDED AFTER MAJOR REPAIR FORM IS RECEIVED AND REVIEWED.  [SUP 05-15-07]  UPON FURTHER REVIEW IT WAS DETERMINED THAT THE DISCREPANT PART WAS NOT THE AFT CARGO DOOR FORWARD FRAME INTERNAL DOUBLER BUT WAS A SIDEWALL ATTACHMENT REVEAL NEAR THE FORWARD FRAME OF THE AFT CARGO DOOR CUT OUT WHICH IS CLASSIFIED AS SECONDARY STRUCTURE AND IS NOT A SERVICE DIFFICULTY REPORTABLE EVENT.
